# SDR DALA1257453723

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 40,729 hours, 16,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER SEAT 13D EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE.  MX REPLACED EMERGENCY LIGHT HOUSING IAW CMM 25-27-79.  SEAT 13D EMERGENCY LIGHT OPS, NORMAL.
